# SDR AALA202206166238

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737
- Aircraft serial: 31199
- Aircraft time: 22,685 hours, 8,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY DOOR SLIDE GIRT BAR CLIP VERY TIGHT (HARD TO USE). ADJUSTED AND FIT GIRT BAR RETAINER CLIPS ON DOOR COVER LEFT PER 25-66-01.
